Alert archive / Florida / Gale Warnings in 2025

Gale Warning 3, NWS Tallahassee, FL

January 20, 2025

NWS Tallahassee, FL issued this gale warning at Jan 20, 2025, 5:01 PM EST. It took effect at Jan 21, 2025, 11:00 AM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 20, 2025, 5:01 PM EST (22:01 UTC)
In effect from
Jan 21, 2025, 11:00 AM EST
Expired
Jan 22, 2025, 1:00 AM EST
In force
14 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted.

397 
WHUS72 KTAE 202201
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
501 PM EST Mon Jan 20 2025

GMZ770-772-775-211315-
/O.NEW.KTAE.GL.W.0003.250121T1900Z-250122T0500Z/
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
501 PM EST Mon Jan 20 2025 /401 PM CST Mon Jan 20 2025/

...GALE WARNING IN EFFECT FROM 2 PM EST /1 PM CST/ TUESDAY TO
MIDNIGHT EST /11 PM CST/ TUESDAY NIGHT...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 
  5 to 8 ft expected.

* WHERE...Offshore Gulf waters from the Walton-Okaloosa County 
  line to the Ochlockonee River from 20 to 60 nautical miles out.

* WHEN...From 2 PM EST /1 PM CST/ Tuesday to midnight EST /11 PM 
  CST/ Tuesday night.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ730-750-752-755-765-211315-
/O.NEW.KTAE.SC.Y.0007.250121T1800Z-250122T1500Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
501 PM EST Mon Jan 20 2025 /401 PM CST Mon Jan 20 2025/

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM EST /NOON CST/
TUESDAY TO 10 AM EST /9 AM CST/ WEDNESDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt expected.

* WHERE...Nearshore Gulf waters from the Walton-Okaloosa County 
  line to the Ochlockonee River out 20 nautical miles, and 
  Nearshore Gulf waters from the Ochlockonee River to the 
  Suwannee River out 20 nautical miles.

* WHEN...From 1 PM EST /noon CST/ Tuesday to 10 AM EST /9 AM 
  CST/ Wednesday.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 to
  33 knots, or seas of 7 feet or greater, are expected to produce
  hazardous conditions for small craft. These hazardous conditions
  may result in poor vessel handling and steering response,
  broaching, overturned dinghies and kayaks, slips and falls on
  slippery decks, rub damage along docks and seawalls, and
  dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
663 
WHUS72 KTAE 210246
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
946 PM EST Mon Jan 20 2025

GMZ730-750-752-755-765-211015-
/O.EXB.KTAE.GL.W.0003.250121T1600Z-250122T0500Z/
/O.UPG.KTAE.SC.Y.0007.250121T1800Z-250122T1500Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
946 PM EST Mon Jan 20 2025 /846 PM CST Mon Jan 20 2025/

...GALE WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TUESDAY TO
MIDNIGHT EST /11 PM CST/ TUESDAY NIGHT...

* WHAT...North winds 20 to 30 knots with frequent gusts near 35 
  knots expected.

* WHERE...Nearshore Gulf waters from the Walton-Okaloosa County 
  line to the Ochlockonee River out 20 nautical miles, and 
  Nearshore Gulf waters from the Ochlockonee River to the 
  Suwannee River out 20 nautical miles.

* WHEN...From 11 AM EST /10 AM CST/ Tuesday to midnight EST /11 
  PM CST/ Tuesday night.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ770-772-775-211015-
/O.EXT.KTAE.GL.W.0003.250121T1600Z-250122T0500Z/
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
946 PM EST Mon Jan 20 2025 /846 PM CST Mon Jan 20 2025/

...GALE WARNING NOW IN EFFECT FROM 11 AM EST /10 AM CST/ TUESDAY
TO MIDNIGHT EST /11 PM CST/ TUESDAY NIGHT...

* WHAT...North winds near 30 kt with gusts up to 40 knots
  expected. Seas 5 to 8 feet expected.

* WHERE...Offshore Gulf waters from the Walton-Okaloosa County 
  line to the Ochlockonee River from 20 to 60 nautical miles out.

* WHEN...From 11 AM EST /10 AM CST/ Tuesday to midnight EST /11 
  PM CST/ Tuesday night.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
499 
WHUS72 KTAE 210753
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
253 AM EST Tue Jan 21 2025

GMZ730-750-752-755-765-770-772-775-220500-
/O.CON.KTAE.GL.W.0003.250121T1600Z-250122T0500Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
253 AM EST Tue Jan 21 2025 /153 AM CST Tue Jan 21 2025/

...GALE WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ THIS
MORNING TO MIDNIGHT EST /11 PM CST/ TONIGHT...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  5 to 8 ft expected.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  the Suwannee river out 60 nautical miles.

* WHEN...From 11 AM EST /10 AM CST/ this morning to midnight EST 
  /11 PM CST/ tonight.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
461 
WHUS72 KTAE 211552
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
1052 AM EST Tue Jan 21 2025

GMZ730-750-752-755-765-770-772-775-220500-
/O.CON.KTAE.GL.W.0003.250121T1600Z-250122T0500Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
1052 AM EST Tue Jan 21 2025 /952 AM CST Tue Jan 21 2025/

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST /11 PM CST/
TONIGHT...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  5 to 8 ft expected.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  the Suwannee river out 60 nautical miles.

* WHEN...Until midnight EST /11 PM CST/ tonight.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
588 
WHUS72 KTAE 211915
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
215 PM EST Tue Jan 21 2025

GMZ730-750-752-755-765-770-772-775-220315-
/O.CON.KTAE.GL.W.0003.000000T0000Z-250122T0500Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
215 PM EST Tue Jan 21 2025 /115 PM CST Tue Jan 21 2025/

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST /11 PM CST/
TONIGHT...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  5 to 8 ft expected.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  the Suwannee river out 60 nautical miles.

* WHEN...Until midnight EST /11 PM CST/ tonight.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility. Snow along
  nearshore watches could also reduce visibility to less than a
  mile at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
475 
WHUS72 KTAE 220226
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
926 PM EST Tue Jan 21 2025

GMZ730-750-752-755-765-221030-
/O.CAN.KTAE.GL.W.0003.000000T0000Z-250122T0500Z/
/O.NEW.KTAE.SC.Y.0008.250122T0226Z-250122T1600Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
926 PM EST Tue Jan 21 2025 /826 PM CST Tue Jan 21 2025/

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST /10 AM CST/
WEDNESDAY...
...GALE WARNING IS CANCELLED...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Nearshore Gulf waters from the Walton-Okaloosa County 
  line to the Ochlockonee River out 20 nautical miles, and 
  Nearshore Gulf waters from the Ochlockonee River to the 
  Suwannee River out 20 nautical miles.

* WHEN...Until 11 AM EST /10 AM CST/ Wednesday.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ770-772-775-221030-
/O.EXT.KTAE.GL.W.0003.000000T0000Z-250122T0600Z/
/O.NEW.KTAE.SC.Y.0008.250122T0600Z-250122T1600Z/
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
926 PM EST Tue Jan 21 2025 /826 PM CST Tue Jan 21 2025/

...GALE WARNING NOW IN EFFECT UNTIL 1 AM EST /MIDNIGHT CST/
WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO
11 AM EST /10 AM CST/ WEDNESDAY...

* WHAT...For the Gale Warning, north winds around 25 kt with 
  gusts up to 35 kt and seas 6 to 8 ft. For the Small Craft 
  Advisory, north winds 20 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft expected.

* WHERE...Offshore Gulf waters from the Walton-Okaloosa County 
  line to the Ochlockonee River from 20 to 60 nautical miles out.

* WHEN...For the Gale Warning, until 1 AM EST /midnight CST/ 
  Wednesday. For the Small Craft Advisory, from 1 AM EST 
  /midnight CST/ to 11 AM EST /10 AM CST/ Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this gale warning went out at Jan 20, 1:21 PM EST, 3 hours 40 minutes earlier.

Area forecast discussion, Jan 20, 1:21 PM EST, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
121 PM EST Mon Jan 20 2025

...New AVIATION...

.NEAR TERM...
(Today and tonight)
Issued at 358 AM EST Mon Jan 20 2025

Strong cold air advection will continue today with surface high
pressure settling in to the northwest. Highs today are forecast to
only reach the upper 30s to mid 40s across the area this afternoon
despite mostly sunny skies. Breezy northerly winds will keep the
feels like temperatures even lower, maxing out in the mid 30s to low
40s for most of the area. For tonight, southwesterly flow aloft will
carry moisture and cloud cover from a developing surface low over
the western Gulf overhead. Isentropic lift from this system could
create some light rain showers or even perhaps a few flurries over
the waters and near the FL Big Bend Tuesday morning. This precip may
not reach the ground however, since it has to fall through a much
drier layer at the surface first. Despite the increasing cloud
cover, lows overnight tonight are forecast in the low 20s to low 30s
with wind chills in the teens to mid 20s. Another round of cold
weather advisories is expected area-wide tonight with a freeze
warning for hard freeze conditions for northwest portions of the
area.

&&

.SHORT TERM AND LONG TERM...
(Tuesday through Sunday)
Issued at 358 AM EST Mon Jan 20 2025

KEY MESSAGE:

- A High (80-90%) chance of a Winter Storm impacting the area as
soon as Tuesday afternoon through Tuesday Night.

Looking at the big (synoptic) picture, a sprawling 1040+mb high
oozes out of Canada this morning and will set up shop across the
Ohio Valley into the Central Plains. This is the reason we'll be so
cold through the middle of the week. A longwave H5 trough is
currently over most of the country. An embedded H5 shortwave
currently located over Washington and Oregon will dive down towards
Arizona today before pushing across Texas tonight into Tuesday
morning. An area of low pressure develops in the western Gulf of
Mexico in response to the shortwave moving into Texas; we'll see
precipitation blossom across the Lone Star state Monday night into
Tuesday before it travels along I-10 towards our area Tuesday
afternoon into Tuesday night.

With the wintry precipitation forecast to begin falling as early as
Tuesday afternoon, we have left the Winter Storm Watch in place as
we're still beyond 24 hours out. The latest forecast now has
widespread snow totals of 1-2" expected along and northwest of the
Flint and Apalachicola Rivers with less than 1" of snow expected
south and east. With regards to ice totals, higher amounts are
expected in the Florida Big Bend and south-central Georgia, where
ice totals of 0.1" to 0.25" are forecast with less than 0.1" in the
Florida Panhandle, southeast Alabama and our northern Georgia
counties.

That said, uncertainty remains with regards to precipitation type
and how long each type lasts for parts of our area. As mentioned
earlier, we'll see the precipitation travel east along I-10 during
the day Tuesday. Ample moisture aloft in the dendritic growth zone
(DGZ), or around 20,000-25,000 feet, will allow for the formation of
snowflakes, but very dry air in the lowest 1km of the atmosphere
will preclude a lot of that from reaching the ground at first, or
virga. It'll take a few hours for the lower levels to saturate and
allow the precipitation to reach the ground, cooling the lower-
levels of the atmosphere as it does so, or wet-bulbing, to near or
below freezing for most of the region. This should allow for a quick
burst of snow at the onset for most everyone before transitioning to
a wintry mix of snow, sleet, and/or freezing rain along the southern
edge of the precipitation while remaining predominantly snow on the
northern side.

A closer inspection of the forecast soundings continue to indicate a
the presence of a warm nose, or warmer air 3,000-7,000 feet above
ground level (AGL), along the coast with it not being as much of a
factor farther to the north. However, experience tells me that the
warm nose is typically a little stronger than modeled and makes it
more northwest than currently forecast. This is super important as
it will drive precipitation types across the region. If the warm
nose is more prevalent, then that opens the door for more sleet
and/or freezing rain; if the warm nose isn't as strong then that
means more snow. So if the warm nose is stronger then snow totals
would decrease while ice totals would come up, especially for areas
to the northwest of the Flint/Apalachicola River basins. This is
something we'll monitor over the next 36 hours, and, honestly, may
not be known until the event begins and the precipitation starts
falling.

Precipitation will end from west to east Tuesday night into very
early Wednesday morning. In it's wake is an area of high pressure
that will keep the cold around for at least a few more days. In
fact, Wednesday night's temperatures could be a little tricky
depending on if there is a snowpack (crazy to say for this area!).
If there is, temperatures could freefall into the 10s. Otherwise,
most locations should bottom out in the lower to middle 20s,
snowpack or not.

The rest of the forecast period will see a subtle H5 ridge develop
over the Southeast Friday and this weekend. This combined with a
southerly wind returning to the region means a warming trend
commences Thursday afternoon and will ultimately see temperatures
climb back above normal, or middle 60s, by Sunday while rain chances
remain out of the forecast.

&&

.AVIATION...
(18Z TAFS)
Issued at 108 PM EST Mon Jan 20 2025

Generally VFR conditions are expected through the end of the TAF
period. Temps will be below freezing at all area terminals
throughout the overnight hours. A approaching low pressure system
will begin to bring in BKN cigs from the south tonight and OVC by
tomorrow morning. This complex system is expected to bring nearly
all precip types across the region tomorrow afternoon, from snow
to freezing rain and sleet to rain. Updates with future TAF
issuances will be able to pinpoint which terminals have the best
probabilities to see a specific precip type.

&&

.MARINE...
Issued at 358 AM EST Mon Jan 20 2025

A Small Craft Advisory remains in effect this morning for the
coastal waters in the wake of yesterday's strong cold frontal
passage. Additional Small Craft Advisories will likely be needed
during mid-week as low pressure moves south of the coastal waters.
Brief Gale conditions may materialize for the offshore waters
between the Okaloosa Walton County Line and Apalachicola Tuesday
night as the low passes south of the region, but confidence was not
high enough to issue a Gale Watch or Warning as this time.

&&

.FIRE WEATHER...
Issued at 358 AM EST Mon Jan 20 2025

Very cold and dry conditions are expected today with minimum
relative humidity around 20-35% for most of the area. Rain chances
increase across the area on Tuesday and Tuesday night as a low
pressure system passes to the south of the area. Some snow, sleet,
and freezing rain will also be possible across the area through
Wednesday morning. There are no other fire weather concerns.

&&

.HYDROLOGY...
Issued at 358 AM EST Mon Jan 20 2025

Precipitation returns to the region Tuesday afternoon into Tuesday
night. Overall, less than 1" of precipitation is anticipated with
this event, so flooding is not anticipated.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   31  45  28  41 /  10  50  90  20
Panama City   31  44  28  42 /  10  60  90  10
Dothan        26  39  22  40 /   0  70  70  10
Albany        25  41  24  41 /   0  60  80  10
Valdosta      30  45  29  41 /  10  50  90  20
Cross City    33  48  29  46 /  10  50  90  30
Apalachicola  33  45  31  44 /  10  50  90  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Cold Weather Advisory from 7 PM EST /6 PM CST/ this evening to
     11 AM EST /10 AM CST/ Tuesday for FLZ007>019-026>029-034-
     108-112-114-115-118-127-128-134.

     Freeze Warning from 10 PM this evening to 8 AM CST Tuesday for
     FLZ007>009.

     Winter Storm Watch from Tuesday afternoon through late Tuesday
     night for FLZ007>011-108.

     Winter Storm Watch from Tuesday afternoon through Wednesday
     afternoon for FLZ012>019-026>029-034-112-114-115-118-127-
     128-134.

     High Rip Current Risk through late tonight for FLZ112-114-115.

GA...Cold Weather Advisory from 7 PM this evening to 11 AM EST
     Tuesday for GAZ120>131-142>148-155>161.

     Freeze Warning from 11 PM this evening to 9 AM EST Tuesday for
     GAZ120>128-142>144.

     Winter Storm Watch from Tuesday afternoon through Wednesday
     morning for GAZ120>126-142>144-155.

     Winter Storm Watch from Tuesday afternoon through Wednesday
     afternoon for GAZ127>131-145>148-156>161.

AL...Cold Weather Advisory from 6 PM this evening to 10 AM CST
     Tuesday for ALZ065>069.

     Freeze Warning from 10 PM this evening to 8 AM CST Tuesday for
     ALZ065>069.

     Winter Storm Watch from Tuesday afternoon through late Tuesday
     night for ALZ065>069.

GM...None.
&&

NEAR TERM...Merrifield
SHORT TERM...Reese
LONG TERM....Reese
AVIATION...Oliver
MARINE...Reese
FIRE WEATHER...Merrifield
HYDROLOGY...Reese

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 3:59 AM ESTCold Weather AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more31 hr
Jan 20, 3:59 AM ESTFreeze WarningTAEHolmes, Walton29 hr
Jan 20, 2:26 PM ESTWinter Storm WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more44 hr
Jan 20, 4:23 PM ESTExtreme Cold WarningTAEBay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 6 more42 hr
Jan 20, 5:01 PM ESTSmall Craft AdvisoryTAE5 hr

Nearby

Gale Warnings in Florida, 2025Every gale warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.